Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have brown spots on top of feet. Have high BP. Cause?

Hi, i have a cluster of brown freckle-like spots on the top of my feet . I am 30 years old, male and not overweight . I have been suffering with high blood pressure for the last 5-6 years, for which I am taking medication for, (candesartan and calcium channel blockers). I have had various test to ascertain why I have high blood pressure but nothing has been found. The last set of test I had were at least 2 years ago. What could these brown spots indicate?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hypertension (high BP) treatment is aimed at reducing heart related problems. Various new drugs have been dicovered in the past 50 years & these have improved the quality of life of these patients & also have incresed their life expectancy. So donot worry. In case of essential hypertension the cause is not known. Candesartan belongs to the first line drugs used in the treatment of hypertension. Very effective & relatively free of side effects. Itching & pruritis are rare. But post marketing report shows evidence of rare occurence of Henoch-Schonlein purpura. Purpura presents as reddish purple spots of skin but not brown spots. Calcium channel blockers, alsoare first line drugs for high BP. This drug can result in swelling of legs, headache, nausea & drowsiness.
Answered: Sat, 16 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor